# SDR 9JLA2016112212119

- Difficulty date: June 4, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N202CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605067
- Aircraft time: 5,635 hours, 4,126 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C6605010301
- Condition: Leaking
- Location: Cockpit
- Part time: 5,635 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FLUID LEAKING FROM NON-STABILIZED MAGNETIC COMPASS.  REMOVED UNIT AND INSTALLED NEW UNIT
